Advertisement

Reactions Weekly

, Volume 1743, Issue 1, pp 143–143 | Cite as

Lisinopril

Acute hypotensive transfusion reaction: 2 case reports
Case report
  • 21 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, a 68-year-old woman and an 86-year-old man were described, who developed acute hypotensive transfusion reaction (AHTR) following treatment with lisinopril for hypertension [routes not stated].

Case 1: The 68-year-old woman, who had a history of hypercholesterolaemia, hypothyroidism and hypertension, was scheduled to undergo lumbar fusion surgery due to spinal stenosis. For the hypertension, she was under treatment with lisinopril 20mg daily, which she continued until the morning of the surgery. During surgery, the blood loss was 1000mL; therefore, she started receiving packed RBCs transfusion. However, within six minutes of the initiation of transfusion, her BP decreased from 130/75mm Hg to 58/32mm Hg, and she became acutely hypotensive. The decrease in BP was...

Reference

  1. Yoon U, et al. Intraoperative Diagnosis and Management of Acute Hypotensive Blood Transfusion Reaction (AHTR): A Report of Two Cases. American Journal of Case Reports 19: 1283-1287, 29 Oct 2018. Available from: URL: http://doi.org/10.12659/AJCR.910642 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations